This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I'm a 31 female and have had 20 uti's in the past 2yr. Recently I had 3 uti's in one month. Each uti becomes more painful than the last. I have cultures done on all UA's and all result in lacotbacilli growth only. I have tried a daily dose of macrobid, urination after sex, increase in fluid intake, cranberry tabs, and every thing else that my doctor has told me to do. This last uti my doctor changed my antibx three times before it cleared. I can't take it anymore what can i do to stop this. recently i have noticed some swelling in my legs with muscle cramps and some lower back pain. I'm not sure if it has anything to do with this uti problem, but i'm miserable. Instead of waiting for my month period I'm waiting for my month uti help!!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.